ES
MXN
Su Cesta Está Vacía
Pero no tiene que ser.
Continue comprando.
agregado al carrito de compras
Total:
Descuento:
Juntos:
Cantidad:
Total de Pedido:
Proceder a Pagar
Clientes tambien compraron:
Reviewer2122418 Mi Rango : 6253
Mis Comentarios 1-2 total de 2
Clasificar Por:

Ulcerative Colitis

Publicado por Reviewer2122418 en Feb 18, 2009 | Compra Verificada

My son has ulcerative colitis. This has been a life saver to keep him off of prescription drugs. Give it 8 days to stop the diarrhea and bleeding, it will change your life! Works great in conjuction with Primal Defense and Alive multivitamins to give him plenty of energy. ****2/09 Felt I should add this since I had to take my son off of S. Boulardii after about a year and a half. He began having other allergy symptoms and we found he had developed an allergy to the product itself. Even though it continued to control his Ulcerative Colitis, he began having inflamation in his eyes and a rash on his arms. It says right on the bottle "not for long term use". If you want to find long term help with Ulcerative Colitis and other allergy problems try LDA! It is the only thing that has had a permanent help (http://drshrader.com/).

Fue útil esta opinión para usted?

Gracias por su respuesta!

rash

Publicado por Reviewer2122418 en Jan 06, 2010 | Compra Verificada

We used these in our family for over a year. At first I really liked them, noticed more energy and improved health, but over time we developed skin rashes. My kids had rashed on their arms at the inside crease of their elbows. I had itchy skin on my arms and head. For the longest time I was unable to figure out what was happening. I thought it was an allergy to gluten. but even going gluten free did not make the rash go away completely. It would come and go for no apparent reason. Finally I took us all off of these Alive vitamins and the rash went away completely and has never come back. I tried myself to go back on them about a year later since I missed the increased energy, but immediately my itchy skin came back so I had to stop taking them again. I am not sure why. I found on my second try of taking them the itchy skin was worse when I spent a lot of time in the sun (I even thought I might be allergic to the sun), but when I quit taking them the irritation disapeared completely, even with a lot of sun exposure. Could it be the vitamin D in the supplement? My family spends lots of time out of doors, so the vitamin D theory could be it. Too bad! These vitamins have a lot to offer.

Fue útil esta opinión para usted?

Gracias por su respuesta!

1-2 total de 2